# SDR ZZDA2012165

- Difficulty date: February 10, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N330AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON APPROACH INTO PHX WE SEL'D FLAPS 1 LT FLAP DIDN’T MOVE AND THE RT FLAP WENT HALFWAY AT 1 AND STOPPED.  C/W B737 FIM 27-51 TASK 840, 27-51 TASK 801.  INSP FLAPS AND OPS CK'D GOOD.  FAULT CLEARED.
